Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 901235, 10 pages
http://dx.doi.org/10.1155/2011/901235
Research Article

A Third-Order Differential Equation and Starlikeness of a Double Integral Operator

1School of Mathematical Sciences, Universiti Sains Malaysia (USM), Penang 11800, Malaysia
2Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247 667, India

Received 19 August 2010; Revised 2 January 2011; Accepted 10 January 2011

Academic Editor: Jean Pierre Gossez

Copyright © 2011 Rosihan M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, “Double integral starlike operators,” Integral Transforms and Special Functions, vol. 19, no. 7-8, pp. 591–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. M. Ali, “On a subclass of starlike functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 447–451, 1994. View at Publisher · View at Google Scholar
  3. R. M. Ali and V. Singh, “Convexity and starlikeness of functions defined by a class of integral operators,” Complex Variables. Theory and Application, vol. 26, no. 4, pp. 299–309, 1995. View at Google Scholar · View at Zentralblatt MATH
  4. P. N. Chichra, “New subclasses of the class of close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 62, no. 1, pp. 37–43, 1977. View at Google Scholar
  5. R. Fournier and S. Ruscheweyh, “On two extremal problems related to univalent functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 529–538, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. C. Kim and H. M. Srivastava, “Some applications of a differential subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 649–654, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Krzyz, “A counter example concerning univalent functions,” Folia Societatis Scientiarum Lublinensis, vol. 2, pp. 57–58, 1962. View at Google Scholar
  8. S. Ponnusamy, “Neighborhoods and Carathéodory functions,” Journal of Analysis, vol. 4, pp. 41–51, 1996. View at Google Scholar · View at Zentralblatt MATH
  9. H. Silverman, “A class of bounded starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 249–252, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Singh and S. Singh, “Starlikeness and convexity of certain integrals,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A. Mathematica, vol. 35, pp. 145–148, 1981. View at Google Scholar · View at Zentralblatt MATH
  11. R. Szász, “The sharp version of a criterion for starlikeness related to the operator of Alexander,” Annales Polonici Mathematici, vol. 94, no. 1, pp. 1–14, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D.-G. Yang and J.-L. Liu, “On a class of analytic functions with missing coefficients,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3473–3481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. S. Miller and P. T. Mocanu, Differential Subordinations, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  14. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, pp. 119–135, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH